# SDR AU990430038

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 500S
- Engine: Lyc IO540E1B5
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Strap
- Part number: 1700366
- Condition: Cracked
- Location: Wing
- Part time: 7,854 hours
- Component: Slinds
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AU) AD 98-08-19, SB 223 ACCOMPLISHED.   FUSELAGE TO WING STRAPS REVEALED CRACKS.
